# SDR IPXA2019070744175

- Difficulty date: July 7, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 21,871 hours, 7,911 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230134G
- Part serial: 00639
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT WING INBOARD AFT FLAP LOWER SURFACE DENT REPAIR 58 FROM INBOARD EDGE AND 2" FROM TRAILING EDGE. 1/2" DIAMETER AND .043 DEPTH. REPAIRED PER EO B767-5750-72225B. TRANS TO NRC 620420 **SUPPLEMENTAL SDR**REMOVED DAMAGED ON AFT INBOARD FLAP, LOWER SURFACE IAW SRM 51-70-10-2R FIG 20B. COMPLETED DOUBLER REPAIR PER SRM 51-70-10-2R. INSTALLED SURFACE PROTECTION IAW SRM 51-70-10-2R. COMPLETED REPAIR PER SRM 51-71-10-2R & EO 767-5750-72225-B.
